Asymptotics of high order noise corrections

Citation
N. Sondergaard et al., Asymptotics of high order noise corrections, J STAT PHYS, 101(1-2), 2000, pp. 385-395
Citations number
7
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Physics
Journal title
JOURNAL OF STATISTICAL PHYSICS
ISSN journal
0022-4715 → ACNP
Volume
101
Issue
1-2
Year of publication
2000
Pages
385 - 395
Database
ISI
SICI code
0022-4715(200010)101:1-2<385:AOHONC>2.0.ZU;2-4
Abstract
We consider an evolution operator for a discrete Langevin equation with a s trongly hyperbolic classical dynamics and noise with finite moments. Using a perturbative expansion of the evolution operator we calculate high order corrections to its trace in the case of a quartic map and Gaussian noise. T he asymptotic behaviour is investigated and is found to he independent up t o a multiplicative constant of the distribution of noise.